# SDR IPXA10662323

- Difficulty date: August 23, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 27,978 hours, 2,789 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585639
- Condition: Damaged
- Location: Bs 287-412
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MCD STA 287 TO 412, LBL 33 TO LBL 55, FLOOR PANEL FOUND 2 DAMAGE & 6 DENT MARKS.  FLOOR PANEL FABRICATED IAW EO B767-5320-9693-G & REINSTALLED IAW AMM 53-01-01.
